Sharp Constants in Fractional Ostrowski Inequalities for Convex Derivatives
Keywords:
Ostrowski inequality; fractional integral; sharp constant; convex derivative; extremal function.Abstract
We determine the sharp constants of a fractional Ostrowski functional over bounded derivatives,nondecreasing derivatives, and continuous convex derivatives. The unconstrained andnondecreasing classes have the same constant. For the convex class, the constant is expressed in terms of the unique root of an integral equation
References
[1] G. A. Anastassiou, Fractional Ostrowski type inequalities, Commun. Appl. Anal. 7(2) (2003), 203–208
Downloads
Published
2026-10-27
How to Cite
Yunxuan Tan. (2026). Sharp Constants in Fractional Ostrowski Inequalities for Convex Derivatives . Journal of Computational Analysis and Applications (JoCAAA), 35(10), 50–58. Retrieved from https://eudoxuspress.com/index.php/pub/article/view/5920
Issue
Section
Articles


